Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Local fixed point indices of iterations of planar maps

Loading...
Thumbnail Image

Full text at PDC

Publication date

2011

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Abstract

Let f : U →R2 be a continuous map, where U is an open subset of R2. We consider a fixed point p of f which is neither a sink nor a source and such that p is an isolated invariant set. Under these assumption we prove, using Conley index methods and Nielsen theory, that the sequence of fixed point indices of iterations ind(fn, p) n=1 is periodic,bounded by 1, and has infinitely many non-positive terms, which is a generalization of Le Calvez and Yoccoz theorem [Annals of Math., 146 (1997), 241-293] onto the class of non-injective maps. We apply our result to study the dynamics of continuous maps on 2-dimensional sphere.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections